Kempisty's theorem for the integral product quasicontinuity

Volume 106 / 2006

Zbigniew Grande Colloquium Mathematicum 106 (2006), 257-264 MSC: 26B05, 26A03, 26A15. DOI: 10.4064/cm106-2-6


A function $f:\mathbb R ^n \to \mathbb R$ satisfies the condition $Q_i(x)$ (resp. $Q_s(x)$, $Q_o(x)$) at a point $x$ if for each real $r > 0$ and for each set $U \ni x$ open in the Euclidean topology of $\mathbb R^n$ (resp. strong density topology, ordinary density topology) there is an open set $I$ such that $I \cap U \neq \emptyset $ and $|(1/\mu (U\cap I))\int_{U \cap I} f(t)\,dt - f(x)| < r$. Kempisty's theorem concerning the product quasicontinuity is investigated for the above notions.


  • Zbigniew GrandeInstitute of Mathematics
    Kazimierz Wielki University
    Plac Weyssenhoffa 11
    85-072 Bydgoszcz, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image